# SDR R61A201308310822

- Difficulty date: August 17, 2013
- Submitted: August 31, 2013
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 9,332 hours, 9,043 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 966105519
- Condition: Corroded
- Location: Zone 100
- Part time: 9,332 hours, 9,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MX FOUND CORROSION ON FWD FLOOR FITTING ATTACHMENT POINT FOR G3 GALLEY.    MX R & R FWD FLOOR FITTING IAW SRM 51-41-00.
